# SDR IPXA2018041428547

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 37,222 hours, 5,603 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Crash Axe
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRASH AXE DAMAGED.  REMOVED AND REPLACED THE CRASH AXE AND SHEATH IAW AMM 25-60-00.
